# SDR SIMA20190113001

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 33,321 hours, 29,656 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE ON FINAL FOR LANDINGGEAR DOWN AND FLAPS SET 22*, THER WAS A FAST CLUNKING SOUND 3-4 TIMES IN A ROW.  WE DID A LOW APPROACH AND HAD TOWER LOOK FOR ANYTHING ABNORMAL. WE CAME BACK AROUND AND LANDED UUNEVENTFUL.  AFTER PARKING AT GATE, ENGINES OFF AND ON GROUND PPOWER, THE CLUNKING SOUND HAPPENED AGAIIN LASTING ABOUT 10 SECONDS. IT WAS HEARD OUT FRONT BY F.O. AND INSIDE BY MYSELF AND MY FLIGHT. C/A-INSPECT NOSE LANDING GEAR BAY FOR UPLOCK CONDITION.  PERFORMED GVI TO NOSE LANDING GEAR UPLOCK ACTUATOR. DUPLICATED SOUND BY CYCLING CIRCUIT BREAKER A30 WHILE HYDRAULICS PUMPS WERE ACTIVATED. UPON FUTHER INVESTIGATION FOUND RT MLG UPLOCK AND DOWNLOCK PROX. SWITCH CONNECTORS TO BE LOOSE RECONNECTED CONNECTORS IAW AMM 32-61-01 STEP 3.I.(2) AND (4) AND AMM 32-61-02 STEP 3.I.(3) AND (5).
